Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Simplicial intersection chains for an abstract complex


Author: W. W. Flexner
Journal: Bull. Amer. Math. Soc. 46 (1940), 523-524
Cited work: Bull. Amer. Math. Soc., Volume 43, Number 6 (1937), 345--359
MathSciNet review: 0002550
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07253-2
PII: S 0002-9904(1940)07253-2